MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC. HENRY SCHEIN SAFETY NEEDLE 25G*1 1/2"

SOL-MILLENNIUM MEDICAL INC. HENRY SCHEIN SAFETY NEEDLE 25G*1 1/2"
Model Number 900-7656
Health Effect - Clinical Codes Pain (1994); Device Embedded In Tissue or Plaque (3165)
Date of Event 06/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reports that a pre-procedure prep of lidocaine was being administered to a (b)(6) male patient.The procedure scheduled was a lumbar epidural steroid injection.The procedure was not performed due to the needle coming out of the hilt/hub.The needle then became lodged in the soft tissue of the patient's lumbar.As a result the patient was sent to the operating room on (b)(6) 2022.The same day, on (b)(6) 2022 the patient was discharged.The patient is doing well as of today.The pain they are experiencing is being controlled by otc.The one using this has used these type before.
 
Additional Manufacturer Narrative
The complaint device was not to be returned for evaluation; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.The production site checked the batch record of impacted safety needle 25g x 1 ½", ref 900-7656, lot 02103067 with no anomalies found.No samples were received by the customer for evaluation.Archive sample evaluation: traction test: 10pcs have been checked for traction test between cannula and needle hub.All samples are within product specification requirements (max.Deflection 0.4mm for tw).Resistance to breaking test: 10pcs have been tested in accordance with iso 9626:2016 annex c.All samples passed the test.Stiffness test: 10pcs have been tested in accordance with iso 9626:2016 annex b.All samples are within product specification requirements (max.Deflection no anomalies were found on archive samples checked.Risk statement: the overall risk assessment, given the severity assessment of s3-moderate injury and a probability assessment of p1-very low, the final risk priority number is 3.Risk level is in green area/low risk according to our risk management procedure.

Common Device Name
SAFETY NEEDLE
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC.
315 shawnee north drive
suite 100
suwanee GA 30024
Manufacturer (Section G)
SOL-MILLENNIUM MEDICAL INC
315 shawnee north drive
suite 100
suwanee GA 30024
Manufacturer Contact
shari wiley
315 shawnee north drive
suite 100
suwanee, GA 30024
4049732200
MDR Report Key14892657
Report Number3014312726-2022-00002
Device Sequence Number2032234
Product Code FMI
UDI-Device Identifier00304040017302
UDI-Public00304040017302
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K123684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/10/2026
Device Model Number900-7656
Device Catalogue Number9007656
Device Lot Number021030067
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2022
Initial Report FDA Received Date07/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/25/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown